Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

x.Maria.x

Member
  • Total Reviews

    0
  • Content Count

    22
  • Joined

  • Last visited

Community Reputation

0 Neutral

About x.Maria.x

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. I definitely think that Accutane is your best bet. I am sorry you are having to deal with this - it looks so painful! Please reconsider not going to college. I know it will be really hard dealing with accutane and the breakouts and everything but once it starts getting better you will be glad you toughed it out. College is so important - don't let acne keep you from getting an education and living your life.
  2. Then you should have no problem. They are only meaning that you can't expect them to pay for you to have your nose fixed because you think it's ugly. Since acne is a medical condition and is not considered cosmetic then they will cover it. And your deductible is low (relatively speaking - I've seen some that are $2,000+) so that shouldn't be much of a hassle for you either. If you aren't clear on needing a referral - call your insurance company to check for sure. Many places now do not require
  3. Just checking in to see how you are doing! I hope you were able to see the doctor. If you haven't seen a doctor and it's not better you definitely need to go and see one! I hope you are feeling better. Keep us updated!
  4. Does it specifically say acne under the cosmetic things? The best way to get answers is to call your insurance company and ask them. However, in the mean time, look at it this way - most insurance companies won't pay for someone to have "unnecessary" cosmetic surgery (breast implants, face lifts).. BUT if the patient has a medical reason for needing a "cosmetic" procedure and it is a documented need then insurance will cover it. I seriously doubt that they mean (unless they said the word acne)
  5. That sounds so horribly painful! I hope the medicine kicks in soon for you! Keep with the icing - hopefully that will help and please keep us updated!
  6. Not sure how this relates to acne, but.. I have scalp psoriasis - have had it for 17 years. Have you talked to your derm about it? What treatments are you on? Unfortunately it's one of those things you have to get aggressive with in treatments. Your derm will want to exhaust most other options before trying something like pills or injections. UV therapy might help or prescription topical steroids. As for your hair.. have you been dieting? Sometimes we lose our hair when we aren't getting enoug
  7. You seriously need to go to the doctor if yours are that big!! That could be infected.. I've never seen a cyst so large.. Please don't mess with it! Get it looked at! An infection that close to your brain is never a good thing to mess with.
  8. While it sucks that you feel like you can't really open up to them and get them to understand you need to look at the bright side. You have these boards with people who understand what it's like. Your friends are teenagers they are likely too caught up in worrying about how they look and what they consider to be their problems. This may make them bad at totally understanding you but they obviously care about you and they can understand what it's like to feel down and upset. And the upside of thi
  9. What the what?? Aside from the obvious that we have no idea what product you are talking about I'm surprised you haven't taken her to a doctor! That kind of reaction sounds serious!
  10. It doesn't matter how much information you two shared or how personal it was. The fact is that you basically were dropping hints that suggested to her that her skin looks rough because she's breaking out. If someone asked me if I was under a lot of stress implying that my skin looked rough I'd first off be hurt/horrified but then I'd try and blow it off. No one is going to say, "hey, yeah.. I am breaking out like crazy here!" Especially to someone they are wanting to date! You have got to remem
  11. Usually poor circulation results in a blue-ish/purple-ish hue rather than red. Are your hands dry? Maybe they need to be moisturized if that's the case as it sounds like the redness maybe from dryness/irritation. I would check with your derm or your doctor to be sure. She/he can give you a proper diagnosis and you can get it resolved rather than just guessing what it may be.
  12. Occasional alcohol consumption should be okay. But I think that the concerns are that roaccutane can raise your body's triglyceride levels (basically the amount of fat in your bloodstream) and that alcohol interferes with enzymes that break down triglycerides. So using alcohol could potentially lead to high triglyceride levels. Also one of the side effects of roaccutane is depression. Alcohol is a depressant and would only make symptoms of depression worse. Not to mention that it's already har
  13. Just stumbled on this thread.. curious about how you are doing! Did the Dr say they are wen like others suggested? I'm curious cause my boyfriend has one that looks much like yours.
  14. That, my friend, is not acne. That's a wart. Flesh colored, grows back.. yep, sounds like a wart to me.
  15. Welcome to the board! Wow.. that one by your chin looks SO painful. Have you gone to your derm for a cortisone shot? I hope it gets better soon - keep us updated on your progress!
×